Skip to content
severe anxiety after quitting synthroid??
avatar
lundeenA posted:
Four years ago i was told i have grading on my thryoid so i was referred to an endocrinologist who put my on synthroid 50mcg. 3 years later (a year ago) i knew something was wrong so went in and got a third opinion on my thyroid and was told i have no reason to be on it so was taken off cold turkey. three days after i stopped taking it i was hit was severe anxiety where i cant even drive without feeling like i am either going to die or pass out. I cant be anywhere in public alone or i get it. I have a 2 year old daughter and am 4 months pregnant with my second and it makes it worse thinking that if something where to happen to me my daughter will be in public alone. Is this normal? will it go away? Iv chosen not to take anything for it so far to try work it out but it is not getting any better and it has been a year now. help!
Reply


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Progressive Muscle RelaxationExpert
In addition to relaxation breathing and guided imagery, one great self-help technique that you can use anywhere (even while sitting in a ... More
Was this Helpful?
14 of 24 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.